FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Paracetamol Extra Tablet 40 PackChemist Own Paracetamol Extra Tablet 40 Pack

Chemists’ Own Paracetamol Extra Tablets 40 Pack

$9.99

For effective temporary relief of pain.

Alternative to Panadol® Extra.

Fast and effective temporary relief of pain and discomfort associated with Headache/Tension Headache, Migraine Headache, Osteoarthritis/Arthritis, Cold and Flu symptoms, Period Pain, Muscular aches, Sore Throat, Toothache. Reduces Fever.

General Information

Fast and effective temporary relief of pain and discomfort associated with Headache/Tension Headache, Migraine Headache, Osteoarthritis/Arthritis, Cold and Flu symptoms, Period Pain, Muscular aches, Sore Throat, Toothache. Reduces Fever.

Symptoms

  • – Headache/Tension headache
  • – Migraine headache
  • – Mild osteoarthritis/arthritic pain
  • – Muscular aches
  • – Pain associated with colds & flu
  • – Period pain
  • – Sore throat
  • – Toothache
  • – Fever

 

Product Features

  • – Does not contain: gluten and lactose

 

Ingredients

Paracetamol 500 mg
Caffeine 65 mg

Size: 40 Pack

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Paracetamol Extra Tablets 40 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »